Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Was getting intravenous therapy. Complexion became fairer. Can that happen again?

Hi there! I ll try to be brief with my explanation. 2 months back I ended up in hospital. Spent almost a month there. Until the time I was there, I was getting Intravenous therapy all the time. And within 2 days of my stay there, I started glowing. Not only my face complexion became fair, but my whole body s complexion changed. But after coming back home(i.e; when i was no more on Intravenous therapy), my skin tone changed to the way it was before. I wont say dark. But darker than it was in the hospital. And since than it has not come back. I m really curious to understand the reason behind it. And also I really , really want the complexion that I had in the hospital back!!! But just so that you know, I was admitted in the hospital due to some digestion related problem. Just asking, can my skin complexion problem be related to my food digestion problem? And if somehow I can get that complexion back, then how??
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi Shefali,
Welcome to HCM.
Thanks for writing in.
Intravenous therapy has no real connection to your glowing face.May staying indoors and avoiding sunlight can cause skin to appear lighter.
Use a good quality sunscreen and other sunprotection measures strictly.
Apply Kojivit gel at night.
Consult a good dermatologist for a complete and proper treatment.

Hope this helps.
Wishing you good health.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor